On convergence almost everywhere of multiple fourier integrals

Anvarjon Ahmedov, and Norashikin Abdul Aziz, and Mohd Noriznan Mohtar, (2011) On convergence almost everywhere of multiple fourier integrals. Journal of Quality Measurement and Analysis, 7 (1). pp. 109-115. ISSN 1823-5670

[img] PDF
Restricted to Repository staff only


Official URL: http://www.ukm.my/~ppsmfst/jqma


of the polyharmonic operator, which coincides with the multiple Fourier integrals summed over the domains corresponding to the surface levels of the polyharmonic polynomials. It is proved that the partial sums of the multiple Fourier integrals of a function 2 f ∈ L (RN ) converge to zero almost-everywhere on RN \ supp f .

Item Type:Article
Keywords:Fourier integrals; spectral expansions; maximal operators
Journal:Journal of Quality Measurement and Analysis
ID Code:2895
Deposited By: Mr Azam
Deposited On:22 Sep 2011 03:17
Last Modified:14 Dec 2016 06:32

Repository Staff Only: item control page